# SDR CA001219010

- Difficulty date: November 30, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 9,197 hours
- Engine: Pwa PT6A41
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 301392641
- Condition: Separated
- Location: Inner Lining
- Component: Nose Wheel Asse, Bfgoodrich, 31481CHG
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORT THAT SHORTLY AFTER TAKEOFF THEY EXPERIENCED A VIBRATION. THEY COMPLETED CCT & RETURNED TO AN A.M.O. FACILITY. NOSE OF A/C WAS RAISED & NOSE WHEEL WAS MANUAL SPUN. MAINT FOUND NOSE WHEEL BEARING WAS NOT CORRECTLY PRELOADED CAUSING TIRE TO SPIN CONTINUOUSLY. IT WAS ALSO NOTED THAT TIRE WAS ABNORMALLY OUT OF ROUND & THAT ONCE WHEEL STOPPED SPINNING A TUMBLING SOUND WAS HEARD FROM WITHIN TIRE ASSY. WHEEL WAS REMOVED & DISASSEMBLED. FACTORY BALANCE W8 (1.83 OZ.) FOUND DETACHED & FREE TO FLOAT WITHIN TIRE ASSY CAUSING AN IMBALANCE CONDITION ON NOSE GEAR. WHEEL ASSY WAS REPLACED & A/C WAS RT-SRV.
